Share Facebook


03-13-2015, 07:23 PM   #1
Loriebird
 
Join Date: Aug 2011
Location: Plano, Texas

My Support Groups:
6mp complications

I'm a little worried about my 6mp usage. In my recent blood tests, I had elevated liver levels and a follow up blood test showed toxic levels of 6mp in my blood. My doctor's office called to tell me to go off the drug. I won't see my doctor again for over a week though. I've had weird, but mild, abdominal pain and back pain the last couple weeks. I thought it was a crohn's flare but now I'm worried it might be my liver. I've also felt malaise generally - tired and fatigued. I've had nausea. I've also had a cold this week with a fever and cough. The week before I felt like I had mild food poisoning - nausea, stomach pain, diarrhea. My eyes have been crusty and bloodshot the last couple days, which might be an unrelated eye infection. I'm off the medicine, but do I need to worry about the damage to my liver? At what point do I seek urgent care? Is anyone here experienced with 6mp toxicity?
03-13-2015, 08:17 PM   #2
LQ916
 
LQ916's Avatar
 
Join Date: Dec 2013
Location: Broken Arrow, Oklahoma

My Support Groups:
Loribird,
I feel for you! Crohn's sucks! 6Mp worked great for me for years until it gave me pancreatitis. So, no more 6mp.
If your urine is dark or your skin getting jaundice (yellow) GO to urgent care!
"Just my opinion". Dont know much about the toxicity part.
Everytime they try to put me on statins, my liver levels elevate too and they take me off.
Good luck, hope all is well.
__________________
Crohns -Diagnosed 1998

Past Meds :
Pentasa, mercaptopurine, Flagyl, Prednisone, entocort,
Methatrexate injection & oral, Folic acid, Vitamin D3

Current Meds :
Cimzia, folic acid, Vitamin D3

No surgery or major complications thus far!
Reply

Thread Tools


All times are GMT -5. The time now is 11:15 PM.
Copyright 2006-2017 Crohnsforum.com